Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonoscillation and disconjugacy in the complex domain


Author: Paul R. Beesack
Journal: Trans. Amer. Math. Soc. 81 (1956), 211-242
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0082009-1
MathSciNet review: 0082009
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2d ed., Cambridge University Press, 1952. MR 0046395 (13:727e)
  • [2] P. Hartman and A. Wintner, On an oscillation criterion of Liapounoff, Amer. J. Math. vol. 73 (1951) pp. 885-890. MR 0045897 (13:652e)
  • [3] E. Hille, On the zeros of Sturm-Liouville functions, Arkiv. för Matematik, Astronomi och Fysik, vol. 16, no. 17, 1922.
  • [4] -, Oscillation theorems in the complex domain, Trans. Amer. Math. Soc. vol. 23 (1922) pp. 350-385. MR 1501207
  • [5] -, Non-oscillation theorems, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 234-252. MR 0027925 (10:376c)
  • [6] -, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 552-553. MR 0030000 (10:697a)
  • [7] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 0029999 (10:696e)
  • [8] -, On the zeros of solutions of second-order linear differential equations, Amer. J. Math. vol. 76 (1954) pp. 689-697. MR 0063514 (16:131f)
  • [9] -, Some criteria of univalence, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 700-704. MR 0064145 (16:232e)
  • [10] -, Univalent functions and linear differential equations, Lectures on Functions of a Complex Variable, University of Michigan Press, Ann Arbor, 1955, pp. 148-151. MR 0069874 (16:1093e)
  • [11] V. V. Pokornyi, On some sufficient conditions for univalence, Doklady Akademii Nauk SSSR (N.S.) vol. 79 (1951) pp. 743-746. MR 0043207 (13:222f)
  • [12] B. Schwarz, Complex nonoscillation theorems and criteria of univalence, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 159-186. MR 0073038 (17:370e)
  • [13] Choy-tak Taam, Oscillation theorems, Amer. J. Math. vol. 74 (1952) pp. 317-324. MR 0048669 (14:50d)
  • [14] -, Non-oscillation and comparison theorems of linear differential equations with complex-valued coefficients, Portugaliae Mathematica vol. 12 (1953) pp. 57-72. MR 0054115 (14:873f)
  • [15] -, On the complex zeros of functions of Sturm-Liouville type, Pacific Journal of Mathematics vol. 3 (1953) pp. 837-843. MR 0060101 (15:625e)
  • [16] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge University Press, 1927. MR 1424469 (97k:01072)
  • [17] A. Wintner, On the non-existence of conjugate points, Amer. J. Math. vol. 73 (1951) pp. 368-380. MR 0042005 (13:37d)
  • [18] -, A criterion for non-oscillatory differential equations, Quarterly of Applied Mathematics vol. 7 (1949) pp. 115-117.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0082009-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society